# SDR DHL9872446C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 1183 BULKHEAD RT FWD SIDE WL 237.1 I/B AND O/B SIDES OF VERTICAL STIFFENER CRACKED 37 RIGHT OF CENTER.  STOP DRILL, HFEC, INSTALLED REPAIR PER S/B 53-0192, AND SRM 51-30-2.  N/R 3499.
